Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Severe dandruff on nape, back of scalp, eyebrows, itchy. Taking Prednizone. Possibility of Lupus, alternate medication?

My doctor thinks I might have Lupus . I am 58 years old have had a bad dandruffy condition on the nape and back of my scalp for about 3 years, also my eyebrows, and sometimes my face. Very itchy comes off in smaller than salt sized bits. also used to have scabby bits. Shes put me on Prednizone. It has helped but I m still very itchy and bitchy from the medication . Can you suggest anything
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
on analysing your clinical condition,probably you have seborrheic dermatitis[severe].I would recommend you to take C.Canditral or C.Sporanox 100mg in the morning for 2 weeks and for the scales you can use Noskurf applied by night and washing your scalp the next day with Nizoral1% shampoo thrice weekly and for itching T.Vozet 5 mg by night and report to me after 2 weeks.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor